RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rubinshtein, Gennadii Shlemovich
(1923–2004)

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 19

Number of views:
This page:1636
Abstract pages:4628
Full texts:1994
References:111
Professor
Doctor of physico-mathematical sciences (1965)
Birth date: 26.04.1923

http://www.mathnet.ru/eng/person22231
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/206522

Publications in Math-Net.Ru
1997
1. I. A. Bykadorov, G. Sh. Rubinshtein, “Some families of discrete extremal problems on unbounded locally compact metric spaces”, Dokl. Akad. Nauk, 352:4 (1997),  443–445  mathnet  mathscinet  zmath
1995
2. G. Sh. Rubinshtein, “On multiple-point centers of normalized measures on locally compact metric spaces”, Sibirsk. Mat. Zh., 36:1 (1995),  159–163  mathnet  mathscinet  zmath; Siberian Math. J., 36:1 (1995), 143–146  isi
1992
3. G. Sh. Rubinshtein, “Optimization problems for $k$-cyclic mixings and the families of normed cones generated by them”, Sibirsk. Mat. Zh., 33:6 (1992),  169–177  mathnet  mathscinet  zmath; Siberian Math. J., 33:6 (1992), 1100–1108  isi
1981
4. G. Sh. Rubinshtein, “On the Chebyshev rank for problems of uniform approximation in the space of $\mathfrak{R}$-bounded functions”, Dokl. Akad. Nauk SSSR, 258:4 (1981),  796–800  mathnet  mathscinet  zmath
1980
5. G. Sh. Rubinshtein, N. V. Rutkovskii, “Axial structures and foundations of geometry”, Dokl. Akad. Nauk SSSR, 254:6 (1980),  1342–1345  mathnet  mathscinet
1977
6. G. Sh. Rubinshtein, Yu. N. Vladimirov, “On increasing functions of bounded convex variation”, Dokl. Akad. Nauk SSSR, 236:1 (1977),  27–30  mathnet  mathscinet  zmath
1975
7. G. Sh. Rubinshtein, “On mixings of mass on a compactum”, Dokl. Akad. Nauk SSSR, 223:3 (1975),  572–575  mathnet  mathscinet  zmath
1970
8. G. Sh. Rubinshtein, “An intrinsic characterization of linearly open convex sets”, Dokl. Akad. Nauk SSSR, 193:5 (1970),  1004–1007  mathnet  mathscinet  zmath
9. G. Sh. Rubinshtein, “Duality in mathematical programming and some problems of convex analysis”, Uspekhi Mat. Nauk, 25:5(155) (1970),  171–201  mathnet  mathscinet  zmath; Russian Math. Surveys, 25:5 (1970), 171–200
1969
10. A. A. Kaplan, G. Sh. Rubinshtein, “On the Kuhn–Tucker theorem”, Dokl. Akad. Nauk SSSR, 188:5 (1969),  993–996  mathnet  mathscinet  zmath
1965
11. G. Sh. Rubinshtein, “On an extremal problem in a linear normed space”, Sibirsk. Mat. Zh., 6:3 (1965),  711–714  mathnet  mathscinet  zmath
1964
12. G. Sh. Rubinshtein, “Theorems on the separation of convex sets”, Sibirsk. Mat. Zh., 5:5 (1964),  1098–1124  mathnet  mathscinet  zmath
1963
13. G. Sh. Rubinshtein, “Dual extremal problems”, Dokl. Akad. Nauk SSSR, 152:2 (1963),  288–291  mathnet  mathscinet  zmath
14. V. A. Bulavskii, G. Sh. Rubinshtein, “Solution of convex programming problems with linear constraints by the method of successive refinement of the permissible vector”, Dokl. Akad. Nauk SSSR, 150:2 (1963),  231–234  mathnet  mathscinet  zmath
1962
15. M. K. Gavurin, G. Sh. Rubinshtein, S. S. Surin, “On the optimal utilization of production resources in fulfillment of several types of jobs (Generalized transportation problem)”, Sibirsk. Mat. Zh., 3:4 (1962),  481–499  mathnet  mathscinet  zmath
1957
16. L. V. Kantorovich, G. Sh. Rubinshtein, “On a functional space and certain extremum problems”, Dokl. Akad. Nauk SSSR, 115:6 (1957),  1058–1061  mathnet  mathscinet  zmath
17. G. Sh. Rubinshtein, “A generalization of the problem concerning the extreme intersection point of an axis with a convex polyhedron”, Dokl. Akad. Nauk SSSR, 113:5 (1957),  987–990  mathnet  mathscinet  zmath
18. G. Sh. Rubinshtein, K. Urbanik, “Solution of an Extremal Problem”, Teor. Veroyatnost. i Primenen., 2:3 (1957),  375–377  mathnet; Theory Probab. Appl., 2:3 (1957), 364–366
1954
19. G. Sh. Rubinshtein, “The general solution of a finite system of linear inequalities”, Uspekhi Mat. Nauk, 9:2(60) (1954),  171–177  mathnet  mathscinet  zmath

2002
20. S. S. Kutateladze, V. L. Makarov, J. V. Romanovsky, G. Sh. Rubinshtein, “Leonid Vital'evich Kantorovich (1912–1986)”, Sibirsk. Mat. Zh., 43:1 (2002),  3–8  mathnet  mathscinet  zmath
21. S. S. Kutateladze, V. L. Makarov, I. V. Romanovskiĭ, G. Sh. Rubinshteĭn, “On the scientific, pedagogical, and social activities of L. V. Kantorovich”, Vladikavkaz. Mat. Zh., 4:1 (2002),  5–10  mathnet  mathscinet  zmath
1991
22. A. D. Aleksandrov, S. S. Kutateladze, Yu. G. Reshetnyak, G. Sh. Rubinshtein, M. Z. Solomyak, “Viktor Abramovich Zalgaller (on his seventieth birthday)”, Uspekhi Mat. Nauk, 46:1(277) (1991),  215–216  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:1 (1991), 257–259  isi
1987
23. A. G. Aganbegyan, A. D. Aleksandrov, M. K. Gavurin, S. S. Kutateladze, V. L. Makarov, Yu. G. Reshetnyak, J. V. Romanovsky, G. Sh. Rubinshtein, S. L. Sobolev, D. K. Faddeev, “Leonid Vital'evich Kantorovich (obituary)”, Uspekhi Mat. Nauk, 42:2(254) (1987),  177–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:2 (1987), 225–232
1982
24. A. D. Aleksandrov, M. K. Gavurin, S. S. Kutateladze, V. L. Makarov, G. Sh. Rubinshtein, S. L. Sobolev, D. K. Faddeev, “Leonid Vital'evich Kantorovich (on his seventieth birthday)”, Uspekhi Mat. Nauk, 37:3(225) (1982),  201–209  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:3 (1982), 229–238
1972
25. B. Z. Vulikh, M. K. Gavurin, A. N. Kolmogorov, Yu. V. Linnik, V. L. Makarov, A. G. Pinsker, G. Sh. Rubinshtein, D. K. Faddeev, “Leonid Vital'evich Kantorovich (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 27:3(165) (1972),  221–227  mathnet  mathscinet  zmath; Russian Math. Surveys, 27:3 (1972), 193–201
1964
26. G. Sh. Rubinshtein, “Поправки к статье “Двойственные экстремальные задачи” (ДАН, т. 152, № 2, 1963 г.)”, Dokl. Akad. Nauk SSSR, 156:3 (1964),  486  mathnet
1958
27. L. V. Kantorovich, G. Sh. Rubinshtein, “Поправки к статье “Об одном функциональном пространстве и некоторых экстремальных задачах” (ДАН, т. 115, № 6, 1957 г.)”, Dokl. Akad. Nauk SSSR, 118:6 (1958),  1054  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020